# SDR VNAA9812011

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE LEFT HAND POWER LEVER WOULD NOT ADVANCE PAST THE FLIGHT IDLE POSITION WHEN THE TAKEOFF WAS ATTEMPTED.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND LUBRICATED THE LEFT HAND POWER LEVER FLIGHT IDLE DETENT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-11.  FUNCTION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
